MAUDE Adverse Event Report: ARTHREX INC. SCREW, CANCELLOUS; PLATE, FIXATION, BONE

ARTHREX INC. SCREW, CANCELLOUS; PLATE, FIXATION, BONE
Catalog Number AR-13280-45
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of seven submissions from the same single event.The others are cc127086-line 210844-412, cc127086-line 210845-00413, cc127086-line 210835-00421 and cc127086-line 210838-00422, cc127086-line 210841-00424 and cc127086-line 210842-00425.Device history record review revealed nothing relevant to this event.At this time, it cannot be determined how the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device remained in the patient.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the dfo (distal femoral osteotomy) procedure and screw drilling went well.Good alignment of the plate.A crack was heard during the fixation of the cortical screws.A fissure in the bone was observed at post-op rx.The following devices were implanted at the time of procedure: ar-13110r-02 lot 1478185 (cc127086 line 209696), ar-13280-35 lot 1216262 (cc127086 line 210835), ar-13380-46 lot 10129095 (cc127086 line 210838), ar-13280-45 lot 10105613 (cc127086 line 210839), ar-13380-48 lot 10073031 (cc127086 line 210841), ar-13380-52 lot 10105330 (cc127086 line 210842), ar-13380-56 lot 10123181 (cc127086 line 210844) and ar-13280-70 lot 10073626 (cc127086 line 210845).

Brand Name
SCREW, CANCELLOUS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7005822
Report Number1220246-2017-00423
Device Sequence Number13820451
Product Code HRS
UDI-Device Identifier00888867010550
UDI-Public00888867010550
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Catalogue NumberAR-13280-45
Device Lot Number10105613
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-13110R-02 CONTURLK FEM OSTEO PLT RT LOT 1478185
Outcome Attributed to Adverse Event Other;